# SDR 2000UALA00312

- Difficulty date: June 5, 2000
- Submitted: October 4, 2000
- Operation: Air carrier
- Aircraft: N821UA
- Make and model: Airbus A319-131
- Aircraft serial: 944
- Aircraft time: 5,353 hours, 1,883 cycles
- Engine: Iae V2522A5
- System (JASC): 2917 · Hydraulic Pressure Regulator, Main
- Part: Pressure Switch
- Part number: 501310000
- Condition: Leaking
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

GREEN HYDRAULIC SYSTEM LOSS IN CRUISE.  QUANTITY AND PRESSURE READING ZERO.  *S/D*  CHECKED NR 1 ENGINE FOR EXTERNAL HYDRAULIC LEAKS.  FOUND LOW PRESSURE SWITCH LOOSE AND LEAKING.  REPLACED SHREDDED O RING AND INSTALLED SWITCH WITH PROPER TORQUE.  SERVICED GREEN SYSTEM.  LEAK AND OPS CHECK GOOD.
